# SDR 04FDEA03018

- Difficulty date: November 2, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-11F
- Aircraft serial: 46628
- Aircraft time: 76,417 hours, 26,882 cycles
- Engine: Ge CF66D1A
- Engine time: 65,546 hours, 25,054 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 65,546 hours, 25,054 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AFTER SETTING MAX PWR AND ABOVE 90 KTS T/O ROLL RECEIVED ENG FAIL LIGHT, NR 1 ENG ROLLED BACK.  REJECTED T/O.  FOUND FIREWALL CONNECTOR NR P1-8002 NOT PROPERLY SECURED ON THE NR 1 PYLON.   INSPECTED PLUG, NO DEFECTS NOTED.  SECURED CONNECTOR.  OPERATED ENGINE NR 1 TO TAKEOFF TARGET N1 ENGINE CHK GOOD.  CHECKED CDP FOR CRACKS AND LEAKS, NONE FOUND. ENG'S READINGS WAS DOWNLOADED FROM FLT DATA RECORDER.  ADJ PART POWER TRIM ON MEC FOR NR 2 ENG, DUE TO IT BEING HIGH.  MAX POWER ASSURANCE WAS PERFORMED ON NR 1 AND NR 2   ENG.  READINGS NORMAL.  OK TO CONTINUE.  REMOVED AND REPLACED NR 1 ENG FUEL FILTER .  NO CONTAMINATES NOTED.  RAN ENG,  NO LEAKS NOTED.  HIGH SPEED TAXI PERFORMED BY FLT CREW.  ALL PARAMETERS WERE G
